# SDR DALA2024041904593

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1410-1530
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 CORROSION ON LH SIDE PLATE SECTION STA Y= 1410-1530 UPPER/LOWER SURFACE AT AFT CARGO COMPARTMENT (C2). CORRECTIVE ACTION: SUMMARY OF NRC 00197: CORROSION ON LH SIDE PLATE SECTION STA Y=1410-1530 UPPER/LOWER SURFACE AT AFT CARGO COMPARTMENT (C2) WAS REMOVED PER B757-200 SRM. MEASUREMENT THICKNESS WAS ACCOMPLISHED ON LH SIDE PLATE SECTION STA 1466-1504 UPPER/LOWER SURFACE AT AFT CARGO COMPARTMENT (C2). AREA IS WITHIN LIMITS PER B757-200 SRM-53-00-53-1A-1. MEASUREMENT THICKNESS WAS ACCOMPLISHED ON LH SIDE PLATE SECTION STA Y=1410-1466 AND STA 1504-1529 UPPER/LOWER SURFACE AT AFT CARGO COMPARTMENT AND WAS FOUND OUT OF LIMITS PER B757-200 SRM-53-00-53-1A-1. AREAS OUT LIMITS WERE REPAIRED PER B757-200 SRM. (0300851)
